Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 70, Number 2

Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone
Xu Gang and Yin Huicheng.
Quart. Appl. Math. 70 (2012), 199-218
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953100
Shape splines and stochastic shape evolutions: A second order point of view
Alain Trouvé and François-Xavier Vialard.
Quart. Appl. Math. 70 (2012), 219-251
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953101
Global existence and asymptotic behavior for a mildly degenerate Kirchhoff wave equation with boundary damping
Qiong Zhang.
Quart. Appl. Math. 70 (2012), 253-267
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953102
Contact problems for elastic bodies with rigid inclusions
Alexander Khludnev.
Quart. Appl. Math. 70 (2012), 269-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953103
Global weak solutions for a periodic two-component Hunter-Saxton system
Chunxia Guan and Zhaoyang Yin.
Quart. Appl. Math. 70 (2012), 285-297
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953104
Dynamics of a delay differential equation model of phage growth in two-stage chemostat
Huiyan Zhu and Yang Luo.
Quart. Appl. Math. 70 (2012), 299-310
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953105
On the reconstruction of low-frequency moments in acoustic scattering
A. Charalambopoulos.
Quart. Appl. Math. 70 (2012), 311-343
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953106
Existence of solutions to the Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy
Hiroki Ohwa.
Quart. Appl. Math. 70 (2012), 345-356
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953107
Asymptotic stability of the stationary solution for a new mathematical model of charge transport in semiconductors
A. M. Blokhin and D. L. Tkachev.
Quart. Appl. Math. 70 (2012), 357-382
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953108
Existence and uniqueness for a two-point problem with an application to the electrical heating in an electrolyte
Giovanni Cimatti.
Quart. Appl. Math. 70 (2012), 383-392
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953109
On the regularity of deep-water waves with general vorticity distributions
Bogdan-Vasile Matioc.
Quart. Appl. Math. 70 (2012), 393-405
Abstract, references and article information
Full-text PDF
MathSciNet review: 2953110

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website